# SDR AWXA9700309

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY DECREASED TO .06.  AIRCRAFT RETURNED TO PHX.  EMERGENCY LANDING DECLARED.  FOUND BROKEN HYDRAULIC LINE AT RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR.  REMOVED AND REPLACED HYDRAULIC LINE, LEAK CHECK GOOD.
